I'm on Yaz.
Recently I went on a 5 week trip to Paris, during which I was due to finish up a pack and have my "period" and such. That sounded awful, so I decided to stack it with another pack. It was risky, because usually when I do this, I can't make it through to the end of the second pack without bleeding anyway. Usually that starts about the third week.
Well, this time, I almost made it to the end.. I was home and decided it was time to finally get that withdrawal bleed. At this point I as actually a bit anxious considering how differently it went this time.. hoping I was not pregnant! 3 days after I stopped taking the pills, my period started and seemed totally normal.. it lasted longer than they usually do, which is not uncommon for me after stacking. I'm relieved and it seems normal again.
So it finally stops and I think it's safe to wear cute underwear.. nope. Spotting on and off. First it was red, then it would stop, then it'd be brown, then it was just a little bit.. before it was finally gone after what seemed like forever! I'd say this lasted on-and-off for about a week and a half. Usually I'd get the spotting/bleeding directly after sex, which I think is normal.
Finally it seemed to settle and be done with. Last night we had sex and there was no blood and everything was fine. Tonight we had sex again and suddenly was bleeding again.. this time it was deep red, like it was fresh.
I just started week three of the pack today and this is very strange. Now I am getting concerned... like I screwed up my cycle or I am pregnant or something.. there has also been slight cramping here and there, just a little bit. That might just be my tummy and completely unrelated.
He did hit me pretty deep/hard at one point during sex tonight- just once on accident. I was thinking maybe he nicked me or something? Or would it be continuously painful if that were the case? I don't feel any pain whatsoever..
Any insight is appreciated. I was thinking this has gone on long enough that maybe I should call my gyno tomorrow..